# SDR 2001UALA00037

- Difficulty date: January 18, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N208UA
- Make and model: Boeing 777222
- Aircraft serial: 30214
- Aircraft time: 5,415 hours, 862 cycles
- Engine: Pwa PW4090
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING  ROLLOUT PHASE AT FRA, APPROX 20 KTS, SPEEDBRAKES DOWN, REVERSERS STOWED, BRAKES APPLIED, UNCOMMANDED SWERVE TO RIGHT.  NOSE GEAR OFF RUNWAY AND MAINS ON RUNWAY.  NO  EICAS MSG TOWED TO GATE.  NO APPARENT DAMAGE TO AIRCRAFT AND NO INJURIES.  *S/D*  A CHECK OF THE BRAKES, ANTI-SKID, AUTOBRAKE, AND STEERING SYSTEMS FOUND NO FAULTS OR DISCREPANCIES.  AIRCRAFT WAS RETURNED TO SERVICE WITHOUT FURTHER REPORTS OF PROBLEM.  THE BRAKE SYSTEM CONTROL UNIT WHICH CONTROLS OPERATION OF AUTOBRAKE AND ANTI-SKID SYSTEMS WAS REPLACED AS A PRECAUTION.
